# SDR CALA2013090591024

- Difficulty date: September 3, 2013
- Submitted: September 6, 2013
- Operation: Air carrier
- Aircraft: N438UA
- Make and model: Airbus A320-232
- Aircraft serial: 678
- Aircraft time: 54,543 hours, 22,021 cycles
- Engine: Iae V2527A5
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Landing Gear
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LRU WIRING & BSCU NR 2 TEST FAILED, ELAC1 -2CE 1--BSCU 10GG-CHAN 2.  REPAIRED BROKEN WIRE REF PTT#5432007,5432006,5432005, OPERATIONS CHECKED GOOD, IAW MM 32-42-34 BSCU BITE.  CHECKED GOOD.
